RE: PEP long term effects vs. risk
May 17, 2006
Dr. Henry- Thanks for you answer to my previous question (about long-term PEP side effects). One extra question about PEP - would it affect the time it takes a body to seroconvert? Basically, is my testing window affected by the drugs, or is it the same if I hadn't gone on the regimen? I'm on Kaletra and Truvada (almost done!).
Thank you very much for your help - reading your answers has helped me through the side effects.
Response from Dr. Henry
Though not well worked out it seems likely that PEP could delay time to seroconversion modestly in persons in whom HIV transmission still occurred despite PEP so careful follow-up out to 6+ months is recommended. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.